# SDR 96ZZZX3274

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47307
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Bal Resistor
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/BOS - FLT 361 - ABORTED TAKEOFF, NR 2 ENGINE EGT WAS ERRATIC.  THE NR 2 ENGINE EGT GAUGE STOPS AT APPROXIMATELY 350 DEGREES WHEN TAKEOFF POWER WAS APPLIED.  FOUND THE BALANCING RESISTOR OUT OF TOLERANCE.  ADJUSTED IAW MM 77-20-0, PAGE 201.  RAN ENGINES TO TAKEOFF POWER, CHECKS NORMAL.
